# SDR 9613692768

- Difficulty date: June 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21741
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40835
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE INBOARD ANTI-SKID INDICATED INOPERATIVE.  AIRCRAFT DIVERTED TO JFK AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED CAPACITANCE CHECK OF WIRING FROM ANTI-SKID CONTROL BOX TO TRANSDUCERS AND ANTI-SKID VALVES, WIRING CHECKED OK.  REPLACED INBOARD TRANSDUCER AND BOTH ANTI-SKID VALVES.
